Alert archive / Wyoming / Flash Flood Warnings in 2018

Flash Flood Warning 1, NWS Riverton, WY

May 22, 20184 counties in Wyoming

NWS Riverton, WY issued this flash flood warning at May 22, 2018, 7:42 PM MDT for 4 counties in Wyoming. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 22, 2018, 7:42 PM MDT (01:42 UTC)
Expired
May 22, 2018, 10:27 PM MDT
In force
3 hr
Issued by
NWS Riverton, WY
Area
Storm-based polygon
Flood severity
None

Counties Big Horn County, WY, Hot Springs County, WY, Park County, WY, Washakie County, WY

What was reported inside it

TimeReportWhereRemark
May 22, 9:00 PM MDTFLASH FLOOD5 S Meeteetse, WY1 FOOT OF WATER WAS REPORTED BY SEVERAL FIRE FOLKS 5 MILES SOUTH OF MEETEETSE ON HIGHWAY 120 AROUND 9 PM TUESDAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 78 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Riverton, WY (KRIW), launched 00:00Z, 1.7 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 00:00Z on 2018-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 00:00Z on 2018-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1250 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

292 
WGUS55 KRIW 230142
FFWRIW
WYC003-017-029-043-230445-
/O.NEW.KRIW.FF.W.0001.180523T0142Z-180523T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Riverton WY
742 PM MDT TUE MAY 22 2018

The National Weather Service in Riverton has issued a

* Flash Flood Warning for...
  Northwestern Hot Springs County in central Wyoming...
  Southwestern Big Horn County in central Wyoming...
  Northwestern Washakie County in central Wyoming...
  East central Park County in central Wyoming...

* Until 1045 PM MDT

* At 740 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. One to two inches of rain are 
  estimated to have already fallen. Flash flooding is expected to 
  begin shortly.

* Some locations that will experience flooding include areas in and 
  near Meeteetse, Otto, Meeteetse Rim, Burlington, Oregon Basin, 
  Lower Greybull River Road, and State Highway 120.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles. Be especially cautious at night when it is 
harder to recognize the dangers of flooding.

&&

LAT...LON 4412 10806 4400 10890 4447 10903 4456 10820

$$

Jones
3 follow-up statements
776 
WGUS75 KRIW 230214
FFSRIW

Flash Flood Statement
National Weather Service Riverton WY
814 PM MDT TUE MAY 22 2018

WYC003-017-029-043-230445-
/O.CON.KRIW.FF.W.0001.000000T0000Z-180523T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hot Springs-Big Horn-Washakie-Park-
814 PM MDT TUE MAY 22 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM MDT FOR
NORTHWESTERN HOT SPRINGS...SOUTHWESTERN BIG HORN...NORTHWESTERN
WASHAKIE AND EAST CENTRAL PARK COUNTIES...

At 813 PM MDT, Doppler radar indicated the thunderstorms that 
produced the heavy rain have moved north and out of the warned area. 
However, widespread rainfall of one inch is estimated to have fallen 
in the warned area in less than one hour. Some locations southeast 
of Meeteetse and south of Otto are estimated to have received 1.5 to 
as much as 2.25 inches of rain. Flash flooding is expected to have 
begun in portions of the warned area, especially in the hilly 
terrain east of Meeteetse and on and near Tatman Mountain.

Some locations that will experience flooding include areas in and
near Meeteetse, Otto, Meeteetse Rim, Burlington, Oregon Basin, Lower 
Greybull River Road, and State Highway 120. Secondary and gravel 
roads may be most susceptible to flash flooding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles. Be especially cautious at night when it is 
harder to recognize the dangers of flooding.

&&

LAT...LON 4412 10806 4400 10890 4447 10903 4456 10820

$$

Jones
055 
WGUS75 KRIW 230303
FFSRIW

Flash Flood Statement
National Weather Service Riverton WY
903 PM MDT TUE MAY 22 2018

WYC017-230308-
/O.CAN.KRIW.FF.W.0001.000000T0000Z-180523T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hot Springs-
903 PM MDT TUE MAY 22 2018

...THE FLASH FLOOD WARNING FOR NORTHWESTERN HOT SPRINGS COUNTY IS
CANCELLED...

Flooding is no longer expected to pose a threat. Motorists on State 
Highway 120 between Gooseberry Creek Rest Area and Meeteetse should 
be alert for ponding of water on the road. 

LAT...LON 4412 10806 4408 10845 4408 10873 4431 10896
      4447 10903 4456 10820

$$

WYC003-029-043-230445-
/O.CON.KRIW.FF.W.0001.000000T0000Z-180523T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Big Horn-Washakie-Park-
903 PM MDT TUE MAY 22 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM MDT FOR
SOUTHWESTERN BIG HORN...NORTHWESTERN WASHAKIE AND EAST CENTRAL PARK
COUNTIES...

Widespread rainfall of up to one inch is estimated to have fallen in 
the warned area in less than one hour earlier Tuesday evening. Some 
locations southeast of Meeteetse and south of Otto are estimated to 
have received 1.5 to as much as 2.25 inches of rain. Flash flooding 
would be most likely on Fifteenmile Creek and its tributaries, and 
in the hilly terrain on and near Tatman Mountain.

Locations impacted by the heavy rain and flash flooding include
Meeteetse Rim, Otto, Burlington, Oregon Basin, and the Lower 
Greybull River Road. Secondary and gravel roads will be most 
susceptible to flash flooding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles. Be especially cautious at night when it is 
harder to recognize the dangers of flooding.

&&

LAT...LON 4412 10806 4408 10845 4408 10873 4431 10896
      4447 10903 4456 10820

$$

Jones
296 
WGUS75 KRIW 230427
FFSRIW

Flash Flood Statement
National Weather Service Riverton WY
1027 PM MDT TUE MAY 22 2018

WYC003-029-043-230437-
/O.CAN.KRIW.FF.W.0001.000000T0000Z-180523T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Big Horn-Washakie-Park-
1027 PM MDT TUE MAY 22 2018

...THE FLASH FLOOD WARNING FOR SOUTHWESTERN BIG HORN...NORTHWESTERN
WASHAKIE AND EAST CENTRAL PARK COUNTIES IS CANCELLED...

The heavy rain has ended. Flood waters have receded. Flooding is no
longer expected to pose a threat. Please continue to heed any
remaining road closures.

LAT...LON 4412 10806 4408 10845 4408 10873 4431 10896
      4447 10903 4456 10820

$$

Troutman

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this flash flood warning went out at May 22, 5:31 PM MDT, 2 hours 11 minutes earlier.

Area forecast discussion, May 22, 5:31 PM MDT, 2 hours 11 minutes before
Area Forecast Discussion
National Weather Service Riverton WY
531 PM MDT Tue May 22 2018

.SHORT TERM...This evening through Friday
Issued at 1212 PM MDT Tue May 22 2018

Upper low lifting nwd across far ern NV with approaching nose of
strong jet and mid level QG forcing. This area of forcing moves into
Central WY about 00z and then lifts slowly nwd through the night.
Models are also showing a H7 low lifting nwd through Central WY
tonight. The GFS is a little further east with it than the NAM and
thus the difference in the QPF maxes. Bottom line is very favorable
upper support (nose of strong jet, upper divergence/diffluence and
mid level QG forcing (e-w band) lifting nwd late this afternoon
through tonight. Enough instability (1000-1500 J/kg) and upper
support for strong to locally severe thunderstorms (especially nrn
half) along with flooding/flash flooding potential where heavy rain
persists or falls on saturated ground from recent storms. Main upper
low lifts gradually nwd and exits off into srn MT by Wed aftn. Plent
of showers/tstorms still around the low track through Wed
(especially nw mtns). Weak shortwave ridging Thursday with afternoon
convection in and near the mountains. A few will likely move across
the lower elevations of the north half late in the day or evening
but nothing like today's action. Ridging strengthens Friday for a
generally dry and warm day.

.LONG TERM...Friday night through Tuesday
Issued at 1212 PM MDT Tue May 22 2018

A weather system will settle over the Great Basin of Nevada and
western Utah Saturday and remains there Sunday and even Monday
(Memorial Day). For Saturday, most of the area will be dry with
some showers and thunderstorms over the western mountains and
valleys in the afternoon and evening. Another warm day expected
with 70s and 80s, a few lower 90s in the Big Horn basin. The
potential for showers and thunderstorms increases for Sunday and
Monday as disturbances rotate from south to north through our
area. Timing these features this far out is tough and will no
doubt change each day. For now, be prepared for periods of
unsettled weather with many dry hours in between on Sunday and
Monday. Sunday high temps will be in the 70s to lower 80s east of
the divide with 60s to lower 70s west of the divide. Monday looks
to cool down with 60s in the west and 70s in the east. Next
Tuesday could be cooler with a chance of showers and storms as the
weather system is forecast to get closer to our area.

&&

.AVIATION...For the 00Z TAFS through 00Z Wednesday evening
Issued at 531 PM MDT Tue May 22 2018

West of the Continental Divide...KJAC/KBPI/KPNA/KRKS

VFR conditions to prevail into the evening. Scattered SHRA/TSRA are
occuring with more predominant TSRA expected toward 02Z, continuing
through around the 06Z-07Z time frame. MVFR ceilings and rain
showers are expected toward the end of the forecast period with
thunderstorms expected to slowly dissipate after 07Z. Mountains will
be obscured at times. Wind gusts to 30 knots and small hail will
occur with stronger storms.

East of the Continental Divide...KCPR/KCOD/KRIW/KLND/KWRL

Widespread showers and thunderstorms expected tonight. Some storms
will be quite strong to possibly severe, especially in the eastern
zones. MVFR ceilings will be predominant at most locations after 02Z
with showers and thunderstorms.

Please see the Aviation Weather Center and/or CWSU ZDV and ZLC for
the latest information on icing and turbulence forecasts.

&&

.FIRE WEATHER...
Issued AT 1212 PM MDT Tue May 22 2018

A surge of moisture lifting northward across Wyoming through the
night will bring scattered to numerous showers and thunderstorms
across the area. The chance of showers/storms will decrease in the
south this evening but continue in the north half all night. Some
heavy rain is possible with these storms with a good chance of a
wetting rain where storms set up. Flooding is possible where heavy
rain persists. Winds should remain light to moderate except in and
near any shower or thunderstorm. Relative humidity will remain above
critical levels. Mixing and smoke dispersal will range from poor in
the basins and good in the breezier areas. On Wednesday, widespread
showers and some thunderstorms will continue in the northwest with
only isolated showers elsewhere.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
Flood Watch from 6 PM MDT this evening through Wednesday morning
for WYZ002-004-006-008-009-015-016.

&&

SHORT TERM...Skrbac
LONG TERM...Hulme
AVIATION...Hulme
FIRE WEATHER...Skrbac
Hazardous weather outlook, May 22, 2:15 AM MDT, 17 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Riverton WY
215 AM MDT Tue May 22 2018

WYZ001>020-022>030-231100-
Yellowstone National Park-Absaroka Mountains-Cody Foothills-
North Big Horn Basin-Southwest Big Horn Basin-
Southeast Big Horn Basin-Owl Creek and Bridger Mountains-
Bighorn Mountains West-Bighorn Mountains Southeast-
Northeast Johnson County-Southeast Johnson County-
Teton and Gros Ventre Mountains-Jackson Hole-
Wind River Mountains West-Wind River Mountains East-
Upper Wind River Basin-Wind River Basin-Lander Foothills-
Green Mountains and Rattlesnake Range-
Natrona County Lower Elevations-Casper Mountain-Star Valley-
Salt River and Wyoming Ranges-Upper Green River Basin Foothills-
Upper Green River Basin-South Lincoln County-
Rock Springs and Green River-Flaming Gorge-East Sweetwater County-
215 AM MDT Tue May 22 2018

This Hazardous Weather Outlook is for Western and Central Wyoming.

.DAY ONE...Today and Tonight

Widespread showers and thunderstorms by late afternoon,
continuing overnight. Heavy rain, with localized flooding, with
the stronger storms, especially east of the Divide. Some stronger
storms will have hail and strong wind gusts.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Wednesday...A chance of afternoon and evening thunderstorms,
especially over western and northern portions.

Thursday...A chance of afternoon and evening thunderstorms over
and near the mountains.

Saturday...Isolated afternoon and evening thunderstorms in the
west.

Sunday and Monday...A chance of thunderstorms.

.SPOTTER INFORMATION STATEMENT...

Spotters are urged to report hail, wind gusts past 45 mph and any
flooding. Thank you.

In the hours before

Special weather statement, May 22, 5:46 PM MDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Riverton WY
546 PM MDT TUE MAY 22 2018

WYZ004-006-230030-
North Big Horn Basin-Southeast Big Horn Basin-
546 PM MDT TUE MAY 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BIG HORN AND
NORTHWESTERN WASHAKIE COUNTIES UNTIL 630 PM MDT...

At 544 PM MDT, Doppler radar was tracking a thunderstorm 11 miles
northwest of Worland, moving north at 25 mph.

Pea size hail and winds in excess of 30 mph will be possible with
this storm.

Up to a quarter of an inch of rain is possible in an hour in some
areas with this storm.

This storm will remain over mainly rural areas of southwestern Big
Horn and northwestern Washakie Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Occasional cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4404 10804 4403 10824 4430 10840 4432 10800
TIME...MOT...LOC 2344Z 164DEG 20KT 4409 10817

Lipson
Special weather statement, May 22, 5:52 PM MDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Riverton WY
552 PM MDT TUE MAY 22 2018

WYZ019-020-230015-
Green Mountains and Rattlesnake Range-Natrona County Lower
Elevations-
552 PM MDT TUE MAY 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NATRONA COUNTY UNTIL
615 PM MDT...

At 551 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles northwest of Alcova, which is 31 miles southwest of Casper,
moving east at 10 mph.

Half inch hail and winds in excess of 30 mph will be possible with
this storm.

This storm will remain over mainly rural areas of southwestern
Natrona County, including the following locations: Austin Creek
Natural Gas Processing Plant.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Occasional cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4260 10703 4301 10746 4303 10695 4264 10674
TIME...MOT...LOC 2351Z 265DEG 9KT 4263 10689

Troutman
Special weather statement, May 22, 6:33 PM MDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Riverton WY
633 PM MDT TUE MAY 22 2018

WYZ002>007-230115-
Owl Creek and Bridger Mountains-North Big Horn Basin-Southeast Big
Horn Basin-Cody Foothills-Southwest Big Horn Basin-Absaroka
Mountains-
633 PM MDT TUE MAY 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HOT SPRINGS...
SOUTHWESTERN BIG HORN...NORTHWESTERN WASHAKIE AND SOUTHEASTERN PARK
COUNTIES UNTIL 715 PM MDT...

At 630 PM MDT, Doppler radar was tracking a strong thunderstorm near
Meeteetse, moving north at 10 mph.

Pea-sized hail, one-quarter to one-half inch of rain, and deadly
cloud-to-ground lightning are all possible with this storm. other
showers and storms in the same general area of Park, Washakie and
Big Horn counties can also expect heavy rain and pea-sized hail.

Motorists on state highways 120 and 431 can expect hail to be
covering the road in some spots, along with ponding of water on the
road.

Other locations impacted by this storm include Badlands Overlook,
Sunshine Reservoir and Grass Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4391 10810 4380 10905 4429 10921 4435 10815
TIME...MOT...LOC 0030Z 176DEG 5KT 4413 10876

Jones
Special weather statement, May 22, 6:50 PM MDT, 52 minutes before
Special Weather Statement
National Weather Service Riverton WY
650 PM MDT TUE MAY 22 2018

WYZ020-230115-
Natrona County Lower Elevations-
650 PM MDT TUE MAY 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL NATRONA COUNTY UNTIL 715
PM MDT...

At 649 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles west of Emigrant Gap, which is 23 miles west of Casper, moving
northeast at 25 mph.

Half inch hail and winds in excess of 30 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Goldeneye Reservoir around 715 PM MDT.

Other locations impacted by this storm include Natrona.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Occasional cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4271 10671 4278 10693 4312 10680 4302 10646
TIME...MOT...LOC 0049Z 202DEG 22KT 4282 10678

Troutman
Special weather statement, May 22, 7:10 PM MDT, 32 minutes before
Special Weather Statement
National Weather Service Riverton WY
710 PM MDT TUE MAY 22 2018

WYZ003-004-230145-
North Big Horn Basin-Cody Foothills-
710 PM MDT TUE MAY 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BIG HORN AND EAST
CENTRAL PARK COUNTIES UNTIL 745 PM MDT...

At 709 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Otto to near Meeteetse. Movement was
north-northwest at 10 mph.

One-half inch diameter hail, one-quarter to one-half inch of rain,
wind gusts around 35 mph, and deadly cloud-to-ground lightning are
all likely with these storms.

Impacted locations include Otto, Meeteetse, Burlington, and Oregon
Basin. Motorists in these locations should prepare for hail to
possibly cover the road along with ponding of water on the road.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4428 10808 4408 10889 4436 10900 4454 10815
TIME...MOT...LOC 0107Z 155DEG 7KT 4435 10825 4420 10887

Jones
Special weather statement, May 22, 7:12 PM MDT, 30 minutes before
Special Weather Statement
National Weather Service Riverton WY
712 PM MDT TUE MAY 22 2018

WYZ007-009-011-020-230145-
Owl Creek and Bridger Mountains-Southeast Johnson County-Bighorn
Mountains Southeast-Natrona County Lower Elevations-
712 PM MDT TUE MAY 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JOHNSON AND
NORTHWESTERN NATRONA COUNTIES UNTIL 745 PM MDT...

At 711 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles southeast of Kaycee to near Waltman
Rest Area. Movement was north at around 20 mph.

Half inch hail and winds in excess of 30 mph will be possible with
these storms.

These storms will remain over mainly rural areas of southeastern
Johnson and northwestern Natrona Counties, including the following
locations: Willow Creek School and Arminto.

This includes Interstate 25 between mile markers 241 and 252.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Occasional cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4308 10711 4317 10752 4324 10751 4376 10651
      4373 10630
TIME...MOT...LOC 0111Z 299DEG 127KT 4365 10649 4314 10723

Troutman

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 6:13 PM MDTSevere Thunderstorm WarningRIWNatrona30 min
May 22, 6:33 PM MDTSpecial Weather StatementRIWHot Springs42 min
May 22, 6:50 PM MDTSpecial Weather StatementRIWNatrona25 min
May 22, 7:10 PM MDTSpecial Weather StatementRIWBig Horn35 min
May 22, 7:12 PM MDTSpecial Weather StatementRIWNatrona33 min
May 22, 7:59 PM MDTSpecial Weather StatementRIWJohnson, Washakie31 min
May 22, 8:00 PM MDTSpecial Weather StatementRIWBig Horn45 min
May 22, 9:07 PM MDTSpecial Weather StatementRIWJohnson23 min
May 23, 12:24 PM MDTAreal Flood WarningRIWFremont19 hr
May 23, 1:19 PM MDTSpecial Weather StatementRIW26 min
May 23, 1:47 PM MDTSpecial Weather StatementRIWBig Horn28 min
May 23, 1:58 PM MDTSpecial Weather StatementRIWBig Horn32 min
May 23, 2:00 PM MDTSpecial Weather StatementRIWNatrona30 min
May 23, 2:17 PM MDTSpecial Weather StatementRIWBig Horn28 min
May 23, 2:34 PM MDTSpecial Weather StatementRIWBig Horn26 min
May 23, 2:44 PM MDTSpecial Weather StatementRIWBig Horn31 min
May 23, 2:49 PM MDTSpecial Weather StatementRIWNatrona26 min
May 23, 2:52 PM MDTSpecial Weather StatementRIWBig Horn23 min
May 23, 3:10 PM MDTSpecial Weather StatementRIWNatrona35 min
May 23, 3:11 PM MDTSpecial Weather StatementRIWBig Horn34 min
May 23, 3:28 PM MDTSevere Thunderstorm WarningRIWBig Horn47 min
May 23, 3:34 PM MDTSpecial Weather StatementRIW26 min
May 23, 3:51 PM MDTSpecial Weather StatementRIWBig Horn24 min
May 23, 3:56 PM MDTSpecial Weather StatementRIWJohnson19 min
May 23, 4:50 PM MDTSpecial Weather StatementRIWWashakie25 min

Nearby

Flash Flood Warnings in Wyoming, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.